# SDR R61A2022092700575

- Difficulty date: September 10, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 35,668 hours, 22,344 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Angle
- Part number: 17066348002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP IS CORRODED AT FRAME 74 BETWEEN STRINGERS 29R. REMOVED AND REPLACED SHEAR CLIP PER SRM 51-40-08.
